On Telgársky's question concerning $\beta $-favorability of the strong Choquet game

Volume 130 / 2013

László Zsilinszky Colloquium Mathematicum 130 (2013), 61-65 MSC: Primary 91A44; Secondary 54E52, 54B20. DOI: 10.4064/cm130-1-6


Answering a question of Telgársky in the negative, it is shown that there is a space which is $\beta $-favorable in the strong Choquet game, but all of its nonempty $W_{\delta }$-subspaces are of the second category in themselves.


  • László ZsilinszkyDepartment of Mathematics and Computer Science
    University of North Carolina at Pembroke
    Pembroke, NC 28372, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image